# SDR P5CA2015081100082

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, RT EXHAUST NOZZLE UPPER SKIRT PANEL 1 EA HOLE FOUND ELONGATED, NR 3 PYLON RT SKIRT FAIRING SKIN ELONGATED FASTENER HOLE REPAIRED IAW R1-54-50-11007.
